# SDR ASAA2018122627502

- Difficulty date: December 21, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,472 hours, 14,022 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: AS150518A0032
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECK UPON RECALL, THE LEFT PACK LIGHT ILLUMINATED. WE RAN QRH 2.12 AND AFTER PUSHING THE MASTER CAUTION LIGHT, THE PACK LIGHT EXTINGUISHED. GROUNDED - YES.  RB211-535 E4
